Its been over a little of 4 years now that my penis has become darker and darker with some spots more dark the others for me it feels like a fungus or a bacteria under the skin because when it gets hot down there i feel a itching coming off from under the skin usually were the darker spots are, i went to see a doctor a uruologist one time and checked for stds but nothing and the doctor said this will go away with age i dont believe so matter fact its seems to get darker and darker as time goes by im light skin so its embarrasing to have my penis turning black it dosent show that much and its erected but when its normal size is all over to see it, i was wondering what could it be a fungus a bacteria please help i want this to spot because its seems is only going to get darker and darker is there a cream or something i could use to kill this or i dont know some kind of medicine...
I would assume the STD check included standard tests looking for gonorrhea, chlamydia, herpes and syphillis.
A fungal infection or dermatitis (inflammation) of the skin can lead to these findings. Appropriate treatment would be with an antifungal or steroid cream respectively.
I would consider a referral to a dermatologist for a more comprehensive evaluation.
This option can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.